Solution to Problem 5180 [1964,217] - Abel limit of nearly periodic sequences

J. Boersma

    Research output: Contribution to journalArticleProfessional

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)326-326
    Number of pages1
    JournalAmerican Mathematical Monthly
    Volume72
    Issue number3
    Publication statusPublished - 1965

    Fingerprint Dive into the research topics of 'Solution to Problem 5180 [1964,217] - Abel limit of nearly periodic sequences'. Together they form a unique fingerprint.

  • Cite this